completely distributive lattice; interval topology; AR; ANR
The purpose of this paper is to study the topological properties of the interval topology on a completely distributive lattice. The main result is that a metrizable completely distributive lattice is an ANR if and only if it contains at most finite completely compact elements.
 van Gool F.: Lower semicontinuous functions with values in a continuous lattice
. Comment. Math. Univ. Carolinae 33 (1992), 505-523. MR 1209292
| Zbl 0769.06005
 Katětov M.: On real-valued functions in topological spaces
. Fund. Math. 38 (1951), 85-91 Correction in Fund. Math. 40 (1953), 203-205. MR 0050264
 Liu Ying-Ming et al.: Topological and analytic characterizations of completely distributive law. Sci. Bull. 35 (1990), 1223-1226.
 Liu Ying-Ming, Luo Mao-Kang: Lattice-valued Hahn-Diedonne-Tong insertion theorem and stratification structure
. Topology Appl. 45 (1992), 173-188. MR 1180808
 Steen L.A., Seebach J.A., Jr.: Counterexamples in topology
. second edition, Springer-Verlag, 1978. MR 0507446
| Zbl 0386.54001
 Tong H.: Some characterizations of normal and perfectly normal spaces
. Duke Math. J. 19 (1952), 289-292. MR 0050265
| Zbl 0046.16203
 Xu Luo-Shan: Research on lattice and topology. PhD. Dissertation of Sichuan University, 1992.
 Zhang De-Xue: Continuous lattices and spaces of semicontinuous functions. preprint.